Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mick19

Accutane with an Antibiotic ?

Hi,

Ive been on bactrim DS and Differin for a few months or so but decided to go on accutane because the antibiotics were only supressing my acne for a period of time. My derm said i should be taking 1 20mg tablet of Accutane every second day but at the same time continue taking bactrim DS (2 tablets a day) and stop Differin, i have to do this for the next 6 weeks then begin to take accutane once everyday and stop bactrim. She believed this would stop me from expiriencing the initial breakout ''phase''.. but after reading some more info into it ive herd taking an antibiotic with Accutane isn't a good idea, so i'm not sure?

Share this post


Link to post
Share on other sites

Taking Accutane with the tetracycline antibiotics is not good, but Bactrim is not in that family.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×